# SDR COEA2020012431804

- Difficulty date: January 23, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 23,369 hours, 31,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671407236
- Condition: Corroded
- Location: Frame 41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON LOWER SKIN PANEL AT FRAME 41 AROUND JACKING POINT.   REPAIRED PER SRAS ES_0113900_01...15804 ISSUE A, DATED 1/25/2020.
